# SDR DALA2017012300588

- Difficulty date: January 18, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 41,061 hours, 29,061 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 927-946
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 29R CORRODED BS 927 - 946.  THE LONGERON WAS BLENDED, AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00 FIG 103. REPLACED THE LONGERON  IAW SRM 51-41-02-06, AND ER/A 551819-14MA.
